# SDR LR7A04057

- Difficulty date: May 26, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 37,758 hours, 22,553 cycles
- Engine: Allsn 501D22A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION IAW JOB CARD HB5301 FOUND RT SIDE FS 428  FUSELAGE SKIN CRACKED AT ESCAPE HATCH CUTOUT LOWER AFT CORNER, RBL 85, WL 195.  REPAIRED IAW SRM SMP 583 53-40-50, REPAIR B.  NR 0002.
